# SDR DHL2005743001

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON CLIMBOUT IMMEDIATELY AFTER TAKEOFF THRU 10,000 FEET, ACRID ODOR SMELL IN COCKPIT. (ELECTRICAL SMELL)  RAN GASPER PLUS PACKS FOR 1 HOUR.  NO UNUSUAL SMELL NOTED 21-51-00.  SEE LOG PAGE 032025 ITEM 1P FOR ORIGINAL ITEM. (ACRID ODOR SMELL IN COCKPIT AFTER TAKE OFF).  ALSO CHECKED COCKPIT, E/E BAYS FOR EVIDENCE OF BURNT WIRING ETC.  NO DEFECTS NOTED.  FOUND EVIDENCE OF RESIDUAL GLYCOL IN LT WHEEL WELL AREA.  CHECKED OIL LEVELS IN ALL 3 ACM'S INSPECTED WIRING AND GASPER FAN A.
